JournalsprimsVol. 18, No. 3pp. 1111–1119

Quasi- Periodic Solutions of the Orthogonal KP Equation - Transformation Groups for Soliton Equations V

  • Etsuro Date

    Kyoto University, Japan
  • Michio Jimbo

    Rikkyo University, Tokyo, Japan
  • Masaki Kashiwara

    Kyoto University, Japan
  • Tetsuji Miwa

    Kyoto University, Japan
Quasi- Periodic Solutions of the Orthogonal KP Equation - Transformation Groups for Soliton Equations V cover
Download PDF

Cite this article

Etsuro Date, Michio Jimbo, Masaki Kashiwara, Tetsuji Miwa, Quasi- Periodic Solutions of the Orthogonal KP Equation - Transformation Groups for Soliton Equations V. Publ. Res. Inst. Math. Sci. 18 (1982), no. 3, pp. 1111–1119

DOI 10.2977/PRIMS/1195183298